# SDR HEEA077004

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 15,948 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324007
- Part serial: 1172
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SKID TUBE HAS A 20 INCH CRACK EXTENDING FROM BELOW WHEEL LUG AFT.  THERE ARE TWO ADDITIONAL CRACKS IN THE SAME AREA. PENDING VENDOR REPAIR.
